# SDR GLBA20100107F

- Difficulty date: January 7, 2010
- Submitted: January 7, 2010
- Operation: Air carrier
- Aircraft: N231YV
- Make and model: Beech 1900D
- Aircraft serial: UE210
- Aircraft time: 29,139 hours, 37,556 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 265 S13r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE SCHEDULED MX, A SMALL CRACK IN THE SKIN WAS FOUND AT FS 265 2.5" OTBD OF STR 13R. CRACK APPROX .250" IN LENGTH.  MX REPAIRED THE AFFECTED AREA AND PERFORMED THE REQUIRED RII INSPECTIONS IAW EO 09-120-53-004.  MATERIALS UTLIZED ARE LISTED IN THE EO.
